Order Article Reprints
Journal: Fractal Fract., 2024
Volume: 8
Number: 467
Article:
Mathematical and Physical Analysis of Fractional Estevez–Mansfield–Clarkson Equation
Authors:
by
Haitham Qawaqneh and Yasser Alrashedi
Link:
https://www.mdpi.com/2504-3110/8/8/467
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.